MAUDE Adverse Event Report: ZIMMER DENTAL IMP, TSV, 3.7, 11, MTXF, MG,HA; DENTAL IMPLANT

ZIMMER DENTAL IMP, TSV, 3.7, 11, MTXF, MG,HA; DENTAL IMPLANT
Catalog Number TSVTH11
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Osteolysis (2377)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4), a2: patient age and date of birth unknown / not provided.A3: patient gender unknown / not provided.A4: patient weight unknown / not provided.B3: date of event unknown / not provided.E1: reporter first/given and last name unknown / not provided.A summary investigation has been completed for bone loss events recognizing that a definitive root cause cannot be identified due to a wide range of external factors (non-design or manufacturing related), including medical conditions (e.G., diabetes, poor bone quality, etc.) / patient habits (e.G., smoking) and surgical technique.Previously completed investigations for bone loss have not identified any signals indicating potential non-conformances affecting the manufacturing and sterilization processes.Furthermore, the probability of manufacturing or design defects that might lead to bone loss and escaping the available detections has been assessed and found remote and almost nonexistent.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.H3 other text : summary investigation.
 
Event or Problem Description
It was reported that the patient experienced bone loss around unknown implants tooth sites.Therefore, the implants were removed.
 
Event or Problem Description
No additional information received at the time of this report.
 
Additional Manufacturer Narrative
This report is being submitted to relay additional information.

Brand Name
IMP, TSV, 3.7, 11, MTXF, MG,HA
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key18197035
Report Number0002023141-2023-03337
Device Sequence Number17743239
Product Code DZE
UDI-Device Identifier00889024344303
UDI-Public(01)00889024344303(17)270515(10)1252603
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K133339
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberTSVTH11
Device Lot Number1252603
Was Device Available for Evaluation? No
Date Returned to Manufacturer10/23/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/22/2023
Supplement Report FDA Received Date04/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/15/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic